Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: János Kollár
Title: Rational curves on algebraic varieties
Additional book information Springer, Secaucus, NJ, 1996, viii+320 pp., ISBN 3-540-60168-6, $139.95

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Miles Reid
Affiliation: Math Institute, University of Warwick
Journal: Bull. Amer. Math. Soc. 38 (2001), 109-115
PII: S 0273-0979(00)00889-2
Published electronically: October 2, 2000
Review copyright: © Copyright 2000 American Mathematical Society